# SDR YENA2021082400539

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 64,263 hours, 22,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 57-58 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 43L LOC BTW FR57 TO FR 58 IN AFT CARGO COMPARTMENT; REMOVED CORROSION ON AFFECTED AREA IAW A320 SRM 51-74-00 AND EVALUATED REWORK AREA AND FOUND OUT OF LIMITS IAW SRM A320 53-41-13-283-002 FIGURE 1 SHEET1 THEN PERFORMED REPAIR ON STGR 43L BTW FR 57 TO FR 58 IAW A320 SRM 53-00-13-300-001 THIS REPAIR IS A CATEGORY B INSPECTION THRESHOLD FROM TIME TO ADL/REPAIR EMBODIMENT FC 60000 FH 120000 SUBSEQUENT INSPECTION AT INTERVALS TBD INSPECTION METHOD TBD IAW SRI 53-00-13-205-001. CLASSIFIED AS MAJOR REPAIR.
